# SDR HNAA2018102600268

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,114 hours, 39,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO ENTRANCE SILL CORRODED. CLASSIFIED AS LEVEL 1 CORROSION PER MP&P SECTION 5.11.17 FIGURE 3. R&R CARGO ENTRANCE SILL IAW SRM 51-40-02.
